| Model Number |
ES-2 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was returned and an investigation was performed.The device was tested and successfully passed all functional tests.The analysis supports jewel performed as intended.The jewel p-wcd system log was extracted and reviewed.The log records show the patient attempted to defer the shock three times.The patient did not push both buttons and only one button was pushed to defer.
Event or Problem Description
The patient's provider notified element science clinical field rep on (b)(6) 2025, that the patient had received a shock and was taken to the er.It is reported at the time of the event, she was yelling and shouting, she heard the jewel alarm and audible notification that the device was preparing to deliver a shock.She was unable to defer and received a shock.The patient went to er and it was reported there was no patient injury.Patient was released from er with no extended hospital stay required.